i came on my period september 29th, and my period was very light that whole day, the next day it was also light and i had my yearly pap, afterwards it was still light, and I got the depo shot on the right side of ma hip, the next 2 days it was light and i wore a panniliner, today i am crampin in my lower back n my stomach like im about to come on my period(my period is usually disguistingly heavy, this time it wasn't) the doctor said my back shldn't hurt bcuz of the shot, so idk where its from, does anyone have any idea?? I keep thnkin maybe its possible i cld be pregnant, cuz we have unprotected sex, but i was on the pill for a year, so im really confused, but im really cramping and its no blood.Answer Question
Answer by AugustMidge at 9:50 PM on Oct. 4, 2010
Answer by jbond83 at 9:52 PM on Oct. 4, 2010
Answer by tear423 at 9:56 PM on Oct. 4, 2010
Answer by Catrin2009 at 10:05 PM on Oct. 4, 2010
Answer by Melbornj at 11:50 PM on Oct. 4, 2010
Next question overall
When selecting a child care provider or babysitter how important is integrity...